Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The expansion of certain products


Author: L. Carlitz
Journal: Proc. Amer. Math. Soc. 7 (1956), 558-564
MSC: Primary 40.0X
MathSciNet review: 0085374
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Richard Bellman, Book Review: Lezioni sulle equazioni a derivate parziali, Bull. Amer. Math. Soc. 61 (1955), no. 1, 87–88. MR 1565650, 10.1090/S0002-9904-1955-09875-6
  • [2] T. W. Chaundy, The unrestricted plane partition, Quart. J. Math. Oxford Ser. vol. 3 (1932) pp. 76-80.
  • [3] P. A. MacMahon, Combinatory analysis, vol. 2, Cambridge, 1916.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.0X

Retrieve articles in all journals with MSC: 40.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0085374-X
Article copyright: © Copyright 1956 American Mathematical Society